MathSciNet Relay Station
MathSciNet bibliographic data
MR2147242 60H15 (65C30 65M06 65M12)
Millet, Annie; Morien, Pierre-Luc On implicit and explicit discretization schemes for parabolic SPDEs in any dimension. Stochastic Process. Appl. 115 (2005), no. 7, 1073–1106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement